کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4949891 1364262 2017 9 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
Minimal dominating sets in interval graphs and trees
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله
Minimal dominating sets in interval graphs and trees
چکیده انگلیسی

We show that interval graphs on n vertices have at most 3n/3≈1.4422n minimal dominating sets, and that these can be enumerated in time O∗(3n/3). As there are examples of interval graphs that actually have 3n/3 minimal dominating sets, our bound is tight. We show that the same upper bound holds also for trees, i.e. trees on n vertices have at most 3n/3≈1.4422n minimal dominating sets. The previous best upper bound on the number of minimal dominating sets in trees was 1.4656n, and there are trees that have 1.4167n minimal dominating sets. Hence our result narrows this gap. On general graphs there is a larger gap, with 1.7159n being the best known upper bound, whereas no graph with 1.5705n or more minimal dominating sets is known.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Applied Mathematics - Volume 216, Part 1, 10 January 2017, Pages 162-170
نویسندگان
, , , , ,